Groups of Gaschütz type and groups close to them
Matematičeskie zametki, Tome 27 (1980) no. 6, pp. 839-857
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_6_a1,
author = {V. A. Antonov},
title = {Groups of {Gasch\"utz} type and groups close to them},
journal = {Matemati\v{c}eskie zametki},
pages = {839--857},
year = {1980},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_6_a1/}
}
V. A. Antonov. Groups of Gaschütz type and groups close to them. Matematičeskie zametki, Tome 27 (1980) no. 6, pp. 839-857. http://geodesic.mathdoc.fr/item/MZM_1980_27_6_a1/